The set
of all the words of length n over any alphabet with a forbidden good
subword
Novi Sad Journal of Mathematics, Tome 23 (1993) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1993_23_2a_21,
author = {Doroslova\v{c}ki Rade},
title = {The set
of all the words of length n over any alphabet with a forbidden good
subword},
journal = {Novi Sad Journal of Mathematics},
pages = {239-244},
year = {1993},
volume = {23},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1993_23_2a_21/}
}
Doroslovački Rade. The set of all the words of length n over any alphabet with a forbidden good subword. Novi Sad Journal of Mathematics, Tome 23 (1993) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_1993_23_2a_21/